MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0
Model Number 02-01846
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 23 april 2025, when the patient was attempting to remove the mcot sensor - 3.0 out of the blue cradle in the universal patch and the mcot sensor - 3.0 began smoking.The patient admitted to prying the sensor out.The patient was not injured.A new sensor was order and the patient returned the sensor.
 
Additional Manufacturer Narrative
It was reported that the mcot sensor - 3.0 began smoking.The sensor was returned for investigation.The sensor was inspected for general physical integrity and found that the patient had pried open the sensor with something sharp.The sensor was punctured on the battery side.Evidence of the sensor smoking can be seen on the outside of the case damage, so additional testing could not be completed due to the safety issue.Engineering evaluation could confirm the allegation that the patient damaged the sensor when trying to remove the sensor from the patch.The battery was damaged when the attempt was made, and the device began to smoke.

Brand Name
C6 SENSOR 3.0
Common Device Name
MCOT SENSOR - 3.0
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key22074630
Report Number2133409-2025-00019
Device Sequence Number8530877
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01846
Device Catalogue Number02-01846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age86 YR
Patient SexMale